# SDR DHL9980716C

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO COMPT INTERIOR LONG FS 1350 BULGING CORROSION FINGER DOUBLER IS CRACKED.  REMOVED LONGERON SPLICE, REMOVED CORROSION FROM PRODUCTION SPLICE, FABRICATED NEW FINGER DOUBLER AND INSTALLED PER SRM 53-4-1.  INSTALLED SPLICE 60 X 6.25.
